# SDR 99ZZZX1969

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424R
- Make and model: Rkwell NA26580
- Aircraft serial: 380015
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 380210417005
- Condition: Cracked
- Location: Lt/Rt Elevators
- Part time: 7,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF A ROUTINE ELEVATOR BALANCE INSPECTION, BOTH LEFT AND RIGHT ELEVATOR INBOARD HINGE BEARING SUPPORTS WERE FOUND CRACKED THROUGH THE BEARING SUPPORT RING AREA OF THE CASTING.  BOTH LEFT AND RIGHT SUPPORTS WERE REMOVED AND REPLACED WITH NEW PARTS.  THESE CASTINGS CANNOT BE INSPECTED WITHOUT REMOVING THE ELEVATOR.
